Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
2018 1
2020 1
2021 5
2022 1
Text availability
Article attribute
Article type
Publication date

Search Results

8 results
Results by year
Filters applied: . Clear all
Page 1
Dynamical properties of a novel one dimensional chaotic map.
Kumar A, Alzabut J, Kumari S, Rani M, Chugh R. Kumar A, et al. Among authors: alzabut j. Math Biosci Eng. 2022 Jan 7;19(3):2489-2505. doi: 10.3934/mbe.2022115. Math Biosci Eng. 2022. PMID: 35240794 Free article.